# SDR AALA201202110002

- Difficulty date: February 11, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N362AA
- Make and model: Boeing 767323
- Aircraft serial: 24043
- Aircraft time: 97,436 hours, 15,840 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Loose
- Location: Engine Ind
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LEFT HAND ENGINE EXHAUST GAS TEMPERATURE EICAS DISPLAY AND STANDBY INDICATOR WENT BLANK AND THEN STARTED TO FLUCTUATE.  EMERGENCY DECLARED FLIGHT DIVERTED AND LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  RECONNECTED LOOSE CONNECTOR BACKSHELL D4208P.  SYSTEM GROUND CHECKED NORMAL.
